RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 108(150), Number 2, Pages 187–211 (Mi msb2279)  

Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations

L. F. Barannik, P. M. Gudivok


Abstract: Let $F$ be a finite extension of the field $Q_p$ of rational $p$-adic numbers, $R$ the ring of all integral elements of $F$, $ R^*$ the multiplicative group of $R$, $G$ a finite group, and $\Lambda=(G,R,\lambda)$ the crossed group ring of $G$ and $R$ with the factor system $\{\lambda_{a,b}\}$ ($\lambda_{a,b}\in R^*$; $a,b\in G$). A classification is given of the rings $\Lambda$ for which the number of indecomposable $R$-representations is finite. When $\Lambda$ is a group ring, this problem was solved in papers by Faddeev, Borevich, Gudivok, Yakobinskii, and others.
Bibliography: 22 titles.

Full text: PDF file (2547 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 36:2, 173–194

Bibliographic databases:

UDC: 519.49
MSC: 20C05, 20C10
Received: 06.06.1977

Citation: L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Mat. Sb. (N.S.), 108(150):2 (1979), 187–211; Math. USSR-Sb., 36:2 (1980), 173–194

Citation in format AMSBIB
\Bibitem{BarGud79}
\by L.~F.~Barannik, P.~M.~Gudivok
\paper Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 108(150)
\issue 2
\pages 187--211
\mathnet{http://mi.mathnet.ru/msb2279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=525837}
\zmath{https://zbmath.org/?q=an:0433.16011|0402.16012}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 36
\issue 2
\pages 173--194
\crossref{https://doi.org/10.1070/SM1980v036n02ABEH001781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM22500003}


Linking options:
  • http://mi.mathnet.ru/eng/msb2279
  • http://mi.mathnet.ru/eng/msb/v150/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:55
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019